My girlfriend is going through chemo using Taxol in a 12-week regime (1 time per week). She is not having tingling in feet or joint pain. She usually feels okay for about 4 days after the treatment and then starts experiencing nasuea, vomiting and diahrea. Her throat is starting to bleed from vomiting so much. Her doctor has perscribed compazine (sp?) but it does not help. Are there other drugs she could use to deal with these side effects that I could suggest to her doctor?
Dear plater: There are many very good drugs that could potentially be prescribed to deal with nausea/vomiting that is not responding to compazine. This should be discussed with her oncologist – letting him/her know that the compazine is not working. We cannot make specific suggestions without examination and evaluation.
Serious allergic reactions, some fatal, have occurred with use of Taxol . You will need to take certain other medicines before using Taxol in order to lessen the risk of allergic reaction. Stop using Taxol and notify your doctor immediately if you develop signs of an allergic reaction, such as rash; itching; severe dizziness; swelling of hands, face, lips, eyes, throat, or tongue; difficulty swallowing or breathing; or hoarseness.
Taxol may lower your body's ability to fight infection. Prevent infection by avoiding contact with people with colds or other infections. Notify your doctor of any signs of infection, including fever, sore throat, rashes, or chills. Also, do not touch your eyes or the inside of your nose unless you have thoroughly washed your hands first.
Taxol may reduce the number of blood cells that are needed for clotting. Report any unusual bleeding, bruising, blood in the stool, or dark, tarry stools immediately to your doctor.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.